# SDR MASA200700090

- Difficulty date: February 10, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 19,391 hours, 14,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7358 PHX - LAV SMOKE DETECTOR WOULD NOT TEST.  MX PERFORMED THE TEST WITH NO FAULTS NOTED.  OPS TEST GOOD.
